# SDR REXA2024103101265

- Difficulty date: October 21, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL BETWEEN FS 379 AND FS 485 AT STGR 15L IS CORRODED.  REMOVED L/H SIDE SEAT TRACK F.S 379 TO F.S.485 IAW CRJ 900 AMM 53-00-49-000-801-A07. LOCATE, TRIM TO FIT DRILL AND INSTALLED NEW L/H SIDE SEAT TRACK F.S 379 TO F.S.485 IAW CRJ900 AMM 53-00-49-400-801-A07
